# SDR CA040824002

- Difficulty date: May 5, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 483001
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WHEN SELECTING GEAR UP, ALL GEAR INDICATIONS WAS TRANSIT, RED AND YELLOW. GEAR SELECTED DOWN, GAVE 3 GREEN SAFE INDICATIONS. GEAR SELECTED UP AGAIN GAVE MAIN GEAR UP INDICATIONS, BUT NOSE GEAR WAS STILL SHOWING TRANSIT, RED AND YELLOW. GEAR WAS AGAIN SELECTED DOWN, GIVING 3 SAFE INDICATIONS, AND A/C RETURNED TO BASE FOR NORMAL LANDING. TAXI TO GATE REVEALED NO UNUSUAL INDICATIONS. LANDING GEAR SELECTOR VALVE REPLACED ACC AMM 32-31-06.
